We compute the Kodaira dimension of the universal Picard variety P d,g parameterizing line bundles of degree d on curves of genus g under the assumption that (d-g+1,2g-2)=1. We also give partial results for arbitrary degrees d and we investigate for which degrees the universal Picard varieties are birational.

G. Bini, C. Fontanari, F. Viviani (2012). On the Birational Geometry of the Universal Picard Variety. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2012(4), 740-780 [10.1093/imrn/rnr045].

On the Birational Geometry of the Universal Picard Variety

G. Bini;
2012-01-01

Abstract

We compute the Kodaira dimension of the universal Picard variety P d,g parameterizing line bundles of degree d on curves of genus g under the assumption that (d-g+1,2g-2)=1. We also give partial results for arbitrary degrees d and we investigate for which degrees the universal Picard varieties are birational.
Settore MAT/03 - Geometria
G. Bini, C. Fontanari, F. Viviani (2012). On the Birational Geometry of the Universal Picard Variety. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2012(4), 740-780 [10.1093/imrn/rnr045].
File in questo prodotto:
File Dimensione Formato  
binifontanariviviani.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 370.05 kB
Formato Adobe PDF
370.05 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/396285
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 15
  • ???jsp.display-item.citation.isi??? 15
social impact